Alert archive / Oklahoma / Tornado Warnings in 2014
Tornado Warning 7, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 7, 2014, 7:09 PM CDT for Caddo County, Comanche County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 7:09 PM CDT (00:09 UTC)
- Expired
- May 7, 2014, 7:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Caddo County, OK, Comanche County, OK
The radar
The Altus AFB radar (KFDR), 63 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 2:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1446 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
941
WFUS54 KOUN 080009
TOROUN
OKC015-031-080045-
/O.NEW.KOUN.TO.W.0007.140508T0009Z-140508T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
709 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 745 PM CDT
* AT 708 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES WEST OF MEERS...MOVING NORTHEAST AT 25
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BOONE...LAKE LAWTONKA...MEERS...SOUTHWESTERN LAKE ELLSWORTH AND
WICHITA MOUNTAINS WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3486 9868 3485 9863 3488 9862 3496 9843
3477 9834 3471 9868 3483 9875
TIME...MOT...LOC 0008Z 246DEG 21KT 3477 9867
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
WR4 follow-up statements
937
WWUS54 KOUN 080016
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT WED MAY 7 2014
OKC015-031-080045-
/O.CON.KOUN.TO.W.0007.000000T0000Z-140508T0045Z/
COMANCHE OK-CADDO OK-
716 PM CDT WED MAY 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL COMANCHE AND SOUTHWESTERN CADDO COUNTIES...
AT 715 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST NORTH OF MEERS...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOONE...LAKE LAWTONKA...MEERS...SOUTHWESTERN LAKE ELLSWORTH AND
WICHITA MOUNTAINS WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3486 9868 3485 9863 3488 9862 3496 9843
3477 9834 3472 9866
TIME...MOT...LOC 0015Z 244DEG 28KT 3482 9856
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
WR292
WWUS54 KOUN 080023
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT WED MAY 7 2014
OKC015-031-080045-
/O.CON.KOUN.TO.W.0007.000000T0000Z-140508T0045Z/
COMANCHE OK-CADDO OK-
723 PM CDT WED MAY 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL COMANCHE AND SOUTH CENTRAL CADDO COUNTIES...
AT 722 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF BOONE...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOONE AND SOUTHWESTERN LAKE ELLSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3489 9859 3496 9843 3480 9835 3479 9858
TIME...MOT...LOC 0022Z 246DEG 21KT 3484 9851
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
WR454
WWUS54 KOUN 080031 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
731 PM CDT WED MAY 7 2014
OKC031-080040-
/O.CAN.KOUN.TO.W.0007.000000T0000Z-140508T0045Z/
COMANCHE OK-
731 PM CDT WED MAY 7 2014
...THE TORNADO WARNING FOR NORTH CENTRAL COMANCHE COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY AFTERNOON FOR OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3496 9843 3492 9840 3486 9838 3485 9854
3490 9855
TIME...MOT...LOC 0030Z 243DEG 21KT 3487 9846
$$
OKC015-080045-
/O.CON.KOUN.TO.W.0007.000000T0000Z-140508T0045Z/
CADDO OK-
731 PM CDT WED MAY 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH
CENTRAL CADDO COUNTY...
AT 730 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BOONE...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3496 9843 3492 9840 3486 9838 3485 9854
3490 9855
TIME...MOT...LOC 0030Z 243DEG 21KT 3487 9846
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
WR180
WWUS54 KOUN 080036
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 PM CDT WED MAY 7 2014
OKC015-080045-
/O.CON.KOUN.TO.W.0007.000000T0000Z-140508T0045Z/
CADDO OK-
736 PM CDT WED MAY 7 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH
CENTRAL CADDO COUNTY...
AT 736 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BOONE...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR AND SPOTTERS INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3494 9842 3492 9840 3487 9838 3486 9847
3491 9848
TIME...MOT...LOC 0036Z 241DEG 22KT 3490 9842
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 6:26 PM CDT, 43 minutes earlier.
Area forecast discussion, May 7, 6:26 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT WED MAY 7 2014
.DISCUSSION...
PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...
THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS PORTIONS OF
WESTERN OK AND WESTERN N TX THROUGH THE EVENING HOURS.
THEN...LATER TONIGHT...THUNDERSTORMS WILL REDEVELOP AND LIKELY
IMPACT MOST OF THE TERMINALS WITH THE EXCEPTION OF WWR AND GAG.
THE STORMS DURING THE LATE NIGHT AND EARLY MORNING HOURS WILL
LIKELY NOT BE SEVERE. MVFR CIGS CAN BE EXPECTED DURING THE EARLY
MORNING HOURS AS WELL. WINDS WILL REMAIN ELEVATED AROUND 15 TO 25
KT DURING THE OVERNIGHT HOURS.
&&
.PREV DISCUSSION... /ISSUED 346 PM CDT WED MAY 7 2014/
DISCUSSION...
TONIGHT THROUGH SATURDAY...
A FEW ISOLATED STORMS HAVE STARTED TO FIRE ALONG THE DRYLINE ACROSS
OUR SOUTHWESTERN COUNTIES. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING...MAINLY IMPACTING PARTS OF SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. INSTABILITY AND SHEAR ARE IN PLACE TO
SUPPORT A POTENTIAL FOR SEVERE STORMS...WITH HAIL AND WIND AS THE
MAIN THREATS.
MEANWHILE...AN UPPER LEVEL LOW MAKING ITS WAY ACROSS THE COUNTRY
WILL ACT AS A FOCUS FOR MORE WIDESPREAD STORMS OVERNIGHT INTO
TOMORROW MORNING. WITHOUT THE AID OF DAYTIME HEATING... OVERNIGHT
STORMS WILL NOT BE AS STRONG AS THOSE THIS EVENING... HOWEVER...
ENOUGH INSTABILITY AND SHEAR WILL REMAIN IN PLACE TO CONTINUE A
SEVERE THREAT. MOST HI RES MODELS SHOW THESE STORMS FORMING INTO A
SQUALL LINE EARLY THURSDAY MORNING BEFORE EXITING EASTWARD.
GOING INTO FRIDAY MORNING...A COLD FRONT WILL BRING A BRIEF WIND
SHIFT TO THE NORTH. TEMPERATURES WILL BE MINIMALLY IMPACTED.
WESTERN COUNTIES COULD EXPERIENCE ELEVATED FIRE WEATHER ON THURSDAY
AS MINIMUM RH VALUES DROP INTO THE TEENS. WINDS SHOULD STAY JUST
BELOW 20 MPH. FRIDAY AND SATURDAY WILL ALSO SEE LOW MINIMUM RH
VALUES...HOWEVER...WINDS SHOULD BE LIGHTER.
14
SATURDAY NIGHT THROUGH WEDNESDAY...
MADE ONLY MINOR CHANGES TO THE EXTENDED FORECAST... AFTER THE
EASTWARD PROGRESSION OF THE CURRENT H500 TROUGH ACROSS THE CENTRAL
CONUS THROUGH FRI... BROAD UPPER LEVEL TROUGHING EXTENDING FROM
COAST TO COAST WILL SET UP THROUGH SATURDAY. ADJUSTED POPS
SLIGHTLY... BUT CURRENT MID-RANGE GUIDANCE TRENDS HAVE VARIED
LITTLE FROM OVERNIGHT... SO MADE ONLY MINOR ADJUSTMENTS TO THE
PRECIP/WX GRIDS INHERITED FROM SPEG ON THE NIGHT SHIFT.
THUNDERSTORM CHANCES WILL INCREASE LATE SAT/EARLY SUN AS AN H500
TROUGH DIGS ACROSS THE INTERMOUNTAIN WEST. IN RESPONSE TO THE
TROUGH... A STRONG COLD FRONT LOOKS TO DIVE S/SE ACROSS THE SRN
PLAINS... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
AHEAD OF IT THROUGH SUNDAY NIGHT INTO EARLY MONDAY. WITH SOME
VARIABILITY BETWEEN LONG RANGE SOLUTIONS... SPECIFICS ON RAINFALL
AMOUNTS AND ANY SEVERE POTENTIAL WILL NEED TO BE SAVED FOR ANOTHER
DAY... UNTIL MORE CONSISTENCY EXISTS. BEHIND THE FRONT... TEMPS
WILL DIP BACK TO NEAR NORMAL ON MONDAY... WITH A GRADUAL WARM UP
THROUGH MID-WEEK AS THE SFC HIGHS SHIFTS TO THE E/SE.
04
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 82 59 80 / 40 60 20 10
HOBART OK 64 89 54 83 / 40 30 10 0
WICHITA FALLS TX 67 87 60 87 / 50 50 10 10
GAGE OK 60 85 48 80 / 20 10 10 0
PONCA CITY OK 70 82 58 78 / 40 50 50 10
DURANT OK 69 79 67 85 / 30 80 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-009-
010-014-021-033-034.
TX...NONE.
&&
99/03/03Hazardous weather outlook, May 7, 4:59 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 459 PM CDT WED MAY 7 2014 OKZ004>048-050>052-TXZ083>090-082200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 459 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS... LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER. TIMING... THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM. SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL INTENSITY WILL BE LESS. IMPACTS... VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS... DAMAGING WIND GUSTS UP TO 70 MPH... LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES... DISCUSSION... SUPERCELLS WILL CONTINUE NEAR AND JUST EAST OF A DRYLINE ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...AND THEN MOVE NORTHEAST TO NEAR CENTRAL OKLAHOMA DURING THE EVENING HOURS. LATE TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/CMS
In the hours before
Local storm report, May 7, 6:15 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 E JOLLY 33.87N 98.31W
05/07/2014 E2.75 INCH CLAY TX AMATEUR RADIO
&&
DWLocal storm report, May 7, 6:25 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 1 E JOLLY 33.88N 98.33W
05/07/2014 E2.50 INCH CLAY TX STORM CHASER
&&
JTKSpecial weather statement, May 7, 6:34 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT WED MAY 7 2014
OKZ035-038-080000-
KIOWA OK-COMANCHE OK-
634 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA AND NORTHWESTERN
COMANCHE COUNTIES UNTIL 700 PM CDT...
AT 632 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF COOPERTON...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3495 9863 3492 9862 3486 9862 3485 9858
3478 9855 3463 9882 3480 9883
TIME...MOT...LOC 2332Z 234DEG 33KT 3475 9880
WRLocal storm report, May 7, 6:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 4 SE CUSTER CITY 35.63N 98.83W
05/07/2014 E1.75 INCH CUSTER OK TRAINED SPOTTER
0533 PM HAIL 2 SE CUSTER CITY 35.64N 98.86W
05/07/2014 E1.75 INCH CUSTER OK PUBLIC
0640 PM TSTM WND GST 3 W GRANDFIELD 34.23N 98.74W
05/07/2014 M64 MPH TILLMAN OK MESONET
&&
DWLocal storm report, May 7, 6:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
653 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 3 S CHATTANOOGA 34.38N 98.65W
05/07/2014 E1.00 INCH COTTON OK AMATEUR RADIO
&&
DWSpecial weather statement, May 7, 6:54 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT WED MAY 7 2014
OKZ033-036-TXZ083-080030-
HARMON OK-JACKSON OK-HARDEMAN TX-
654 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...WEST CENTRAL
JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 730 PM CDT...
AT 651 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLIS...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3484 9972 3477 9972 3477 9969 3475 9967
3473 9967 3472 9965 3458 9957 3451 10000
3469 10000
TIME...MOT...LOC 2351Z 230DEG 34KT 3455 9991
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:00 PM CDT | Tornado Warning | OUN | Cotton | 30 min |
| May 7, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 44 min |
| May 7, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 52 min |
| May 7, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Washita | 45 min |
| May 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 46 min |
| May 7, 7:33 PM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 7, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| May 7, 7:51 PM CDT | Special Weather Statement | OUN | Greer | 39 min |
| May 7, 7:54 PM CDT | Special Weather Statement | OUN | Harper | 66 min |
| May 7, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 51 min |
| May 7, 8:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 7, 8:27 PM CDT | Special Weather Statement | OUN | Grant | 18 min |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Greer, Kiowa, Washita | 45 min |
| May 7, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Stephens | 51 min |
| May 7, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 39 min |
| May 7, 9:02 PM CDT | Special Weather Statement | OUN | Grady | 58 min |
| May 7, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 50 min |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 49 min |
| May 7, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 52 min |
| May 7, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 57 min |
| May 7, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 7, 11:02 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| May 7, 11:05 PM CDT | Special Weather Statement | OUN | Oklahoma | 55 min |
| May 7, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 40 min |
| May 7, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 54 min |
| May 7, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| May 7, 11:42 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 8, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| May 8, 12:37 AM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 12:49 AM CDT | High Wind Warning | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, Stephens | 118 min |
| May 8, 12:58 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 32 min |
| May 8, 1:30 AM CDT | Special Weather Statement | OUN | Noble | 60 min |
| May 8, 4:48 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Washita | 42 min |
| May 8, 7:08 AM CDT | Special Weather Statement | OUN | Garvin, Johnston, Marshall, Murray | 37 min |
| May 8, 5:12 PM CDT | Special Weather Statement | OUN | Kay | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.